References of "Letters in Mathematical Physics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDifferentials on graph complexes III: hairy graphs and deleting a vertex
Zivkovic, Marko UL

in Letters in Mathematical Physics (2018)

We continue studying the cohomology of the hairy graph complexes which compute the rational homotopy of embedding spaces, generalizing the Vassiliev invariants of knot theory, after the second part in ... [more ▼]

We continue studying the cohomology of the hairy graph complexes which compute the rational homotopy of embedding spaces, generalizing the Vassiliev invariants of knot theory, after the second part in this series. In that part we have proven that the hairy graph complex HGC_{m,n} with the extra differential is almost acyclic for even m. In this paper, we give the expected same result for odd m. As in the previous part, our results yield a way to construct many hairy graph cohomology classes by the waterfall mechanism also for odd m. However, the techniques are quite different. The main tool used in this paper is a new differential, deleting a vertex in non-hairy Kontsevich’s graphs, and a similar map for hairy vertices. We hope that the new differential can have further applications in the study of Kontsevich’s graph cohomology. Namely it is conjectured that the Kontsevich’s graph complex with deleting a vertex as an extra differential is acyclic. [less ▲]

Detailed reference viewed: 42 (0 UL)
Full Text
Peer Reviewed
See detailDifferentials on graph complexes II: hairy graphs
Khoroshkin, Anton; Willwacher, Thomas; Zivkovic, Marko UL

in Letters in Mathematical Physics (2017), 107(10), 17811797

We study the cohomology of the hairy graph complexes which compute the rational homotopy of embedding spaces, generalizing the Vassiliev invariants of knot theory. We provide spectral sequences converging ... [more ▼]

We study the cohomology of the hairy graph complexes which compute the rational homotopy of embedding spaces, generalizing the Vassiliev invariants of knot theory. We provide spectral sequences converging to zero whose first pages contain the hairy graph cohomology. Our results yield a way to construct many nonzero hairy graph cohomology classes out of (known) non-hairy classes by studying the cancellations in those sequences. This provide a first glimpse at the tentative global structure of the hairy graph cohomology. [less ▲]

Detailed reference viewed: 58 (1 UL)
Full Text
Peer Reviewed
See detailOn quantizable odd Lie bialgebras
Khoroshkin, Anton; Merkulov, Sergei UL; Thomas, Willwacher

in Letters in Mathematical Physics (2016), 106(9), 1199-1215

The notion of a quantizable odd Lie bialgebra is introduced. A minimal resolution of the properad governing such Lie bialgebras is constructed.

Detailed reference viewed: 116 (5 UL)
Full Text
Peer Reviewed
See detailOn twisted N= 2 5D super Yang-Mills theory
Qiu, Jian UL; Zabzine, Maxim

in Letters in Mathematical Physics (2016), 106(1), 127

Detailed reference viewed: 27 (0 UL)
Full Text
Peer Reviewed
See detailFormality Theorem for Quantizations of Lie Bialgebras
Merkulov, Sergei UL

in Letters in Mathematical Physics (2016), 106(2), 169-195

Using the theory of props we prove a formality theorem associated with universal quantizations of Lie bialgebras.

Detailed reference viewed: 135 (13 UL)
Full Text
Peer Reviewed
See detailWarped products and Yang-Mills equations on noncommutative spaces
Zampini, Alessandro UL

in Letters in Mathematical Physics (2015), 105(2), 221243

Detailed reference viewed: 30 (1 UL)
Full Text
Peer Reviewed
See detailGrothendieck-Teichmueller and Batalin-Vilkovisky
Merkulov, Sergei UL; Willwacher, Thomas

in Letters in Mathematical Physics (2014), 104(5), 625-634

It is proven that, for any affine supermanifold M equipped with a constant odd symplectic structure, there is a universal action (up to homotopy) of the Grothendieck-Teichmueller Lie algebra grt on the ... [more ▼]

It is proven that, for any affine supermanifold M equipped with a constant odd symplectic structure, there is a universal action (up to homotopy) of the Grothendieck-Teichmueller Lie algebra grt on the set of quantum BV structures (i. e.\ solutions of the quantum master equation) on M. [less ▲]

Detailed reference viewed: 131 (11 UL)
Full Text
Peer Reviewed
See detailDeformations of coisotropic submanifolds for fibrewise entire Poisson structures
Schatz, Florian UL; Zambon, Marco

in Letters in Mathematical Physics (2013), 103(7), 777-791

We show that deformations of a coisotropic submanifold inside a fibrewise entire Poisson manifold are controlled by the L-infinity-algebra introduced by Oh-Park (for symplectic manifolds) and Cattaneo ... [more ▼]

We show that deformations of a coisotropic submanifold inside a fibrewise entire Poisson manifold are controlled by the L-infinity-algebra introduced by Oh-Park (for symplectic manifolds) and Cattaneo-Felder. In the symplectic case, we recover results previously obtained by Oh-Park. Moreover we consider the extended deformation problem and prove its obstructedness. [less ▲]

Detailed reference viewed: 42 (1 UL)
Full Text
Peer Reviewed
See detailHyperbolic Systems and Propagation on Causal Manifolds
Schapira, Pierre UL

in Letters in Mathematical Physics (2013), 103(10), 1149-1164

Detailed reference viewed: 39 (1 UL)
Full Text
Peer Reviewed
See detailEquivariant symbol calculus for differential operators acting on forms
Boniver, Fabien; Hansoul, Sarah; Mathonet, Pierre UL et al

in Letters in Mathematical Physics (2002), 62(3), 219-232

Detailed reference viewed: 36 (1 UL)
Peer Reviewed
See detailAlmost Kähler deformation quantization
Karabegov, Alexander; Schlichenmaier, Martin UL

in Letters in Mathematical Physics (2001), 57(2), 135-148

Detailed reference viewed: 39 (0 UL)
Peer Reviewed
See detailString branchings on complex tori and algebraic representations of generalized Krichever-Novikov algebras
Ruffing, Andreas; Deck, Thomas; Schlichenmaier, Martin UL

in Letters in Mathematical Physics (1992), 26(1), 23-32

Detailed reference viewed: 41 (0 UL)
Peer Reviewed
See detailKrichever-Novikov algebras for more than two points: explicit generators
Schlichenmaier, Martin UL

in Letters in Mathematical Physics (1990), 19(4), 327-336

Detailed reference viewed: 40 (0 UL)